Complutense University Library

Curvas algebraicas reales y superficies de Klein

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1984) Curvas algebraicas reales y superficies de Klein. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 78 . pp. 221-227. ISSN 1137-2141

[img] PDF
Restricted to Repository staff only until 31 December 2020.

979kB

Official URL: http://dmle.cindoc.csic.es/pdf/RRACEFN_1984_78_01-02_24.pdf

View download statistics for this eprint

==>>> Export to other formats

Abstract

The classical correspondence between Riemann surfaces and complex algebraic curves, extends by the work of Ailing and Greenleaf to Klein surfaces and real algebraic curves. The topological invariants of the surface determine the ones of a smonoth and bounded model of the associated curve, and conversely. Moreover, the fields of meromorphic functions of both coincide. So, the automorphisms group, the real part of the associated complex curve, and the coverings and moduli space of the curve, may be studied in terms of the automorphisms group, the symmetries, the coverings and the Teichmüller space of the associated surface.


Item Type:Article
Uncontrolled Keywords:Riemann surfaces; Complex algebraic curves; automorphisms groups
Subjects:Sciences > Mathematics > Algebraic geometry
Sciences > Mathematics > Functions
ID Code:15739
References:

ALLING, N. L., y GREENLEAF, N.: «Foundations of the theory of Klein surfaces», Lect. Notes in Math., vol. 218, Springer-Verlag, Berhn, 1971.

BERZOLARI, L.: «Allgemeine Théorie der hoheren ebenen algebraischen Kurven», Encyklopadie der Math, Wiss., III.2.1.04.

BUJALANCE, E.: «Cyclic groups of automorphisms of compact non-orientable Klein surfaces without boundary». Pacific J. Math., 109, 279-289, 1983.

BUJALANCE, E.; ETAYO, J. J., y GAMBOA, J. M.: «Hyperelliptic Klein surfaces» Quart. J. Math. Oxford, (2) 36, 1985.

BUJALANCE, E., y GAMBOA, J. M.: «Automorphisms groups of algebraic curves of IR" of genus 2», Archiv der Math, (aparecerá).

CHEVALLEY, C : «Introduction to the theory of algebraic functions of one variable». Math. Surveys, 6, AMS, Providence, 1951.

ETAYO, J. J.: «Klein surfaces with maximal symmetry and their groups of automorphisms». Math. Annalen 268, 533-538, 1984.

ETAYO, J. J.: «NEC subgroups in Klein surfaces» Bol Soc. Mat. Mex. 29, 1984.

ETAYO, J. J.: «On the order of automorphism groups of Klein surfaces» Glasgow Math. J., 26, 75-81, 1985.

ETAYO, J. J.: «Abelian groups of automorphisms of non-orientable Klein surfaces without boundary» (preprint).

MACBEATH, A. M., y SINGERMAN, D.: «Spaces of subgroups and Teichmiiller space», Proc. London Math. Soc, 31, 211-256, 1975.

MAY, C. L.: «Large automorphism groups of compact Klein surfaces with boundary», Glasgow Math. J., 18, 1-10, 1977.

MAY, C. L.: «A bound for the number of automorphisms of a compact Klein surface with boundary», Proc. AMS., 63, 273-280, 1977.

MAY, C. L.: «Cyclic automorphisms groups of compact bordered Klein surfaces», Houston Math. J., 3, 395-405, 1977.

NATANZON, S. M.: «Automorphisms of the Riemann surface of an M-curve», Fund. Anal, and AppL, 12, 228-229, 1978.

PRESTON, R.: «Projective structures and fundamental domains on compact Klein surfaces». Ph. D. thesis. Universidad de Texas, 1975.

SINGERMAN, D.: «Symmetries of Riemann surfaces with large automorphism group», Math. Annalen, 210, 17-3^, 1974.

WiLKiE, M. C: «On non-euclidean crystallographic groups», Math. Zeit., 91, 87-102, 1966.

Deposited On:22 Jun 2012 11:26
Last Modified:06 Feb 2014 10:30

Repository Staff Only: item control page